# SDR USAA2010062591280

- Difficulty date: May 25, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 32,502 hours, 17,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - MAJOR REPAIR - CORROSION IN 4 AREAS ON LOWER SILL BETWEEN FR68 TO FR68, S23R AT R-2 DOOR.  REPAIRED LOWER SILL BETWEEN FR68 TO FR68, S23R AT R-2 DOOR IAW EA 132982 & A319 SRM 53-41-14.  UPON FURTHER REVIEW THIS DISCREPANCY WAS DETERMINED TO BE PART OF THE CPCP PROGRAM.  ADDED CORROSION LEVEL TO THE DISCREPANCY & CHECKED CORROSION LEVEL BOX.
